# SDR ASAA2021082735782

- Difficulty date: August 18, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 47,577 hours, 14,046 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Condition: Inoperative
- Location: Left Ecs Bay
- Part time: 38,567 hours, 11,072 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT LILLUMINATED DURING MASTER CAUTION RECALL. EXTINGUISHED WITH RESET. GROUNDED - YES. REPLACED CONTROL CABIN TRIM MODULATING VALVE REF B737-800 AMM 21-61-21. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. PLACARDS REMOVED, C/N 18028508 REMOVED. THIS CLEARS MEL 21-32B. SEAMC DAVE NOTIFIED.
